# SDR R61A201505090304

- Difficulty date: May 9, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N356NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4356
- Aircraft time: 7,230 hours, 6,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360131
- Condition: Damaged
- Location: Bs 281-321
- Part time: 7,230 hours, 6,992 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED LIGHTNING STRIKE DAMAGE TO RT FUSELAGE AFT OF THE ICESHIELD BETWEEN FS X281.0 TO FS X321.0 AND STR 16S TO STR 21S.  MAINTENANCE PERFORMED MAJOR REPAIR TO THE RT FUSELAGE AFT OF THE ICESHIELD BETWEEN FS X281.0 TO FS X321.0 AND STR 16S TO 21S IAW RD 8/4-53-6822 AND SRM 51-25-10 & 51-25-15.
